# SDR 2008UALA01167

- Difficulty date: February 29, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 53,085 hours, 19,671 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Pdu
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A/C REQUIRES 4 UNITS R RUDDER TRIM, A-S 255 IAS FL370 CRUISE 4.0 RWD.  REPLACED RUDDER RATIO CHANGER, PREVIOUSLY REPLACED TE FLAP PDU CONTROL VALVE OUTBD CHECK VALVE ADJUSTED RIG OF RUDDER RATIO CHANGER, RUDDER RIG FOUND TO BE OUT OF LIMITS ADJUSTED POGO ROD OF RATIO CHANGER, REPLACED LOWER RUDDER PCU.
